Junction of models of different dimension for flows in tube structures by Womersley-type interface conditions

Bertoglio, C., Conca, C., Nolte, D., Panasenko, G. & Pileckas, K., 2019, In : Siam Journal on Applied Mathematics. 79, 3, p. 959-985

Research output: Contribution to journalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)959-985
JournalSiam Journal on Applied Mathematics
Issue number3
Publication statusPublished - 2019

Download statistics

No data available

ID: 83572183